MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BED

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BED
Model Number P703
Medical Device Problem Codes Fire (1245); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bariatric bed by a distributor, who stated that "during operation of the bed the power cord was pinched and caused a spark, which caused a fire." given that the fire was caused by a pinched power cord, drive has confirmed that there was no reported defect or issue with the design or manufacture of the unit.There was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
xiamen world gear sports goods
27-29 north 2nd road
xiamen, fujian 36102 2
CH  361022
MDR Report Key16096836
Report Number2438477-2022-00121
Device Sequence Number6651696
Product Code FNL
UDI-Device Identifier00822383979434
UDI-Public00822383979434
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2023
Report Date (Section F) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/06/2022
Device Age5 YR
Date Report to Manufacturer01/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/04/2022